Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 825058, 25 pages
http://dx.doi.org/10.1155/2014/825058
Research Article

A Decomposition-Based Approach for the Multiperiod Multiproduct Distribution Planning Problem

Faculty of Engineering and Natural Sciences, Sabanci University, 34956 Istanbul, Turkey

Received 27 January 2014; Revised 9 July 2014; Accepted 13 July 2014; Published 31 August 2014

Academic Editor: X. Zhang

Copyright © 2014 S. Ahmad Hosseini et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Ahmad Hosseini, Güvenç Şahin, and Tonguç Ünlüyurt, “A Decomposition-Based Approach for the Multiperiod Multiproduct Distribution Planning Problem,” Journal of Applied Mathematics, vol. 2014, Article ID 825058, 25 pages, 2014. https://doi.org/10.1155/2014/825058.